Monday, May 07, 2007

No can do

Got all dressed for my first Tai Chi class this morning. Psyched myself up all weekend to join. Did a looong meditation session when I woke up.

And then, about 15 minutes before I was due to leave, I took up the old Tai Chi stance (I did it for a 10 months about 5 years ago). Slowly lifted my arms. AND NOTICED THAT MY WHOLE BEING WAS SHAKING.

Fck these lamictal induced shakes. First it screwed up any hope of making my own YouTube videos. It seriously handicaps my stills photography (gonna start lugging a tripod around), and I'm embarassed to go to the coffee shop these days in case I spill the beans coffee.

And now Tai Chi. There's now way I could go this morning.

OK so I'm down. BUT NOT OUT. I'm thinking that I might email the Tai Chi teacher. She's a cool woman. Tell her that since I last went to Tai Chi I have been diagnosed as BiPolar, and that this medication makes me shake like a leaf tree. And therefore I'm apprehensive about joining. Put it on the table. Come clean.

I mean if the whole damn class knew that, shame, that guy in the corner is shaking like that because he's on meds for BiPolar - it would somehow be easier. Like I could relax more. No pretenses.

Paradoxical huh, relax more, and the shakes won't be as bad...

7 comments:

  1. willbefine07 May, 2007

    Possible drug to remove the tremors?

    ReplyDelete
  2. yes man, my car is teh avatar of a 350Z, when i go for an oil change, the guys under the car can't tell the difference, but whydja have to ask, i drive an infiniti! g35 coz i was that old when i gots it and i was a gee then too. tis a heavier car tho coz it's got 4 seats instead of 2 sporty Z sport:z!

    steel, if you can convince a woman to impale herself on the stick shift at 140mph, she will never again buy a vibrator at the sex toy store in her life!

    hmmmm, maybe i should start offering $50 adrenaline induced orgasm ride:z?

    ReplyDelete
  3. I met a lady who shook like this today, and I kept wondering about it until I remembered your predicament.

    Maybe it's a good idea to tell the teacher, this way she can head off any talk she might overhear.

    ReplyDelete
  4. I never got shakes from Lamictal and haven't heard of this as a side effect until now. I'm on a dose of 200 mg and doing fine.

    Now when I was on lithium, I shook like a leaf.

    ReplyDelete
  5. i never shook on lamictal or lithium- go figure- we each react differently to each med I guess. But I am kinda concerned. Are you SURE its the lamictal? Have you talked to your doctor bout this shaking and have you had any tests to be sure it IS the lamictal? You know .....just in case..... Anyhow I think it is a great idea to talk to the class instructor. I see no reason at all why you cant do it with the shakes. And let the class know why you shake. I think that is a great plan!!

    ReplyDelete
  6. once i started to shake like that in class and one of my students was like: Teacher... are you about to have a convulsion...

    they crack me up those tards.... anyways, the shakes usually mean somethings wrong eh? like with lithium? or not?

    ReplyDelete
  7. Damn, Raine. You're so lucky. They banned me from walking down certain streets because the seismographs would pick me up and they'd be calling the governor to declare the vicinity a disaster area. ;)

    I'd hate to have AHnold paying us a visit for any reason.

    ReplyDelete

Recent Posts